Diameter, Perimeter, and Girth of Spheres

Juan Jorge Schäfer

Mathematische Annalen (1967)

  • Volume: 173, page 59-82
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Schäfer, Juan Jorge. "Diameter, Perimeter, and Girth of Spheres." Mathematische Annalen 173 (1967): 59-82. <http://eudml.org/doc/161599>.

author = {Schäfer, Juan Jorge},
journal = {Mathematische Annalen},
keywords = {functional analysis},
language = {eng},
pages = {59-82},
title = {Diameter, Perimeter, and Girth of Spheres},
url = {http://eudml.org/doc/161599},
volume = {173},
year = {1967},

AU - Schäfer, Juan Jorge
TI - Diameter, Perimeter, and Girth of Spheres
JO - Mathematische Annalen
PY - 1967
VL - 173
SP - 59
EP - 82
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/161599
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.